# SDR COMA9710343

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Tracks
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS SELECTED TO 15 DEGREES FLAP DISAGREEMENT WARNING ON.  COULD NOT DUPLICATE DISCREPANCY.  CLEANED FLAP TRACKS, OPERATION OF FLAPS NORMAL.
